# SDR 20010613CW017

- Difficulty date: May 21, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N217AC
- Make and model: Skrsky S64E
- Aircraft serial: 64064
- Aircraft time: 6,466 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 641520201048
- Part serial: 64M50115227
- Condition: Cracked
- Location: Main Rotor
- Part time: 8,329 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE REMOVED FOR BIM INDICATION.  THE SPAR IS CRACKED ON BOTTOM SIDE UNDER NR 9 POCKET, APPROXIMATELY 1 INCH STARTING AT BACK WALL RADIUS, RUNNING CHORDWISE TOWARDS LEADING EDGE.  PROBABLE CAUSE: CORROSION.
